# SDR ASOA2019062875082

- Difficulty date: June 27, 2019
- Submitted: June 28, 2019
- Operation: Air carrier
- Aircraft: N25545
- Make and model: Emb EMB-145LR
- Aircraft serial: 145558
- Aircraft time: 41,091 hours, 31,942 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 96380
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 25,123 hours, 18,859 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MX INSPECTION THE OVERWING EMERGENCY LIGHTS AND FLOOR STRIP #6,7,8 WERE INOP. MX R&R #4 EMERGENCY LIGHT BATTERY PACK WITH OPERATIONAL CHECK GOOD. A/C WAS APPROVED FOR RETURN TO SERVICE.
